当前位置: 首 页 - 师资队伍 - 讲师 - 正文

刘素莉

发表于: 2020-05-28   点击: 


基本情况
姓名: 刘素莉

性别:
职称: 讲师
所在系别: 基础数学系
是否博导:
最高学历: 研究生
最高学位: 博士
Email:

liusuli@jlu.edu.cn










详细情况
所在学科专业: 基础数

所研究方向:

分数阶微分方程、生物数学

讲授课程:

数学分析荣誉课程I习题课,数学分析荣誉课程II习题课,数学分析I习题课(唐敖庆班)

教育经历:

[1] 2013.09-2018.12,吉林大学数学学院基础数学专业研究生,获理学博士学位

[2] 2017.09-2018.09,加拿大阿尔伯塔大学数学与统计学院,联合培养博士研究生

[3] 2009.09-2013.07,吉林大学数学学院数学与应用数学专业(运筹与控制方向)本科生,获理学学士学位

工作经历:

2019.03-现在,吉林大学数学学院讲师

科研项目:

[1] 2021.01-2022.12,吉林省教育厅科学技术研究规划项目(研究经费2.5万元,主持人)

[2] 2020.09-2022.08,横向项目(研究经费20万元,主持人)

学术论文:

[1] Suli Liu, Michael Y. Li, Epidemic Models with Discrete State Structures, to appear in Physica D: Nonlinear phenomena, DOI: 10.1016/j.physd.2021.132903. (SCI)

[2] Weston C. Roda, Suli Liu, Christopher Power, Michael Y. Li, Modeling the Effects of Latency Reversing Drugs During HIV-1 and SIV Brain Infection with Implications for the "Shock and Kill" Strategy, to appear in Bulletin of Mathematical Biology, DOI:10.1007/s11538-021-00875-7. (SCI)

[3] Suli Liu, Haoran Yu, A note on pronormal p-subgroups of finite groups, to appear in Monatshefte für Mathematik, DOI: 10.1007/s00605-020-01481-w. (SCI)

[4] Han Wang, Suli Liu and Huilai Li, Positive solutions to p-Laplacian fractional differential equations with infinite-point boundary value conditions, Advances in Difference Equations (2018) 2018:425. (SCI)

[5] Suli Liu, Junpeng Liu, Qun Dai and Huilai Li, Uniqueness results for nonlinear fractional differential equations with infinite-point integral boundary conditions, J. Nonlinear Sci. Appl. 10 (2017), 1281-1288. (SCI)

[6] Junpeng Liu, Suli Liu and Huilai Li, Controllability result of nonlinear higher order fractional damped dynamical system, J. Nonlinear Sci. Appl. 10 (2017), 325-337. (SCI)

[7] Suli Liu and Huilai Li, Extremal system of solutions for a coupled system of nonlinear fractional differential equations by monotone iterative method, J. Nonlinear Sci. Appl. 9 (2016), 3310-3318. (SCI)

[8] Suli Liu, Huilai Li, Qun Dai and Junpeng Liu, Existence and uniqueness results for nonlocal integral boundary value problems for fractional differential equations, Advances in Difference Equations 2016, 2016: 122. (SCI)

[9] Suli Liu, Huilai Li and Qun Dai, Nonlinear fractional differential equations with nonlocal integral boundary Conditions, Advances in Difference Equations 2015, 2015: 187. (SCI)

获奖情况:

2017年,研究生国家奖学金,教育部


上一篇: 王骁

下一篇: 高丽媛